# SDR ABXA070233

- Difficulty date: June 19, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- Aircraft time: 58,038 hours, 58,960 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 4924659501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBFLOOR ANGLE WAS CRACKED FORWARD END LEFT BUTT LINE FS 996.  REMOVED AND REPLACED FITTING IAW DC9 SRM 51-30-2.
